# SDR UALA2009113003700

- Difficulty date: November 27, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 73,558 hours, 11,924 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 78
- Condition: Faulty
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L HPSOV FLUCTUATES WITH THROTTLES AT IDLE IN DESCENT.  DURING PNEUMATIC HEALTH CHECK FOUND HPSOV SLUGGISH AND CONTROLLER FAILING TO COMMAND VALVE CLOSURE.  REPLACED VALVE AND CONTROLLER.  ALL CHECKS NORMAL.
